# SDR AWXA9800220

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inop
- Location: Row 4-8-34
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS ROWS 4 ABC, 8 ABC AND 34 AC INOP.  DPI ISSUED MEL 33-51-1 COND 1C. BATTERIES CHARGERS CHARGED EMER BATTERIES NORMALLY IN FLIGHT.  ALL EMER LIGHTS OP NORMAL.  DPI CLEARED.
